Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.

Article

Davison, A.C. and Ramesh, N.I. ORCID: 0000-0001-6373-2557 (2000) Local likelihood smoothing of sample extremes. Journal of the Royal Statistical Society: Series B (Statistical Methodology, 62 (1). pp. 191-208. ISSN 1369-7412 (Print), 1467-9868 (Online) (doi:https://doi.org/10.1111/1467-9868.00228)

This list was generated on Fri May 14 06:34:58 2021 UTC.